Designs, Codes and Cryptography

, Volume 65, Issue 1, pp 71–75

The graph with spectrum 141 240 (−4)10 (−6)9

  • Aart Blokhuis
  • Andries E. Brouwer
  • Willem H. Haemers
Open AccessArticle

DOI: 10.1007/s10623-011-9529-6

Cite this article as:
Blokhuis, A., Brouwer, A.E. & Haemers, W.H. Des. Codes Cryptogr. (2012) 65: 71. doi:10.1007/s10623-011-9529-6


We show that there is a unique graph with spectrum as in the title. It is a subgraph of the McLaughlin graph. The proof uses a strong form of the eigenvalue interlacing theorem to reduce the problem to one about root lattices.


Graph spectrumStrongly regular graphRoot lattice

Mathematics Subject Classification (2000)

Download to read the full article text

Copyright information

© The Author(s) 2011

Authors and Affiliations

  • Aart Blokhuis
    • 1
  • Andries E. Brouwer
    • 1
  • Willem H. Haemers
    • 2
  1. 1.Department of MathematicsEindhoven University of TechnologyEindhovenThe Netherlands
  2. 2.Department of Econometrics & O.R.Tilburg UniversityTilburgThe Netherlands